MAUDE Adverse Event Report: CAREFUSION SD 112 IN 15 DROP IV ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET

CAREFUSION SD 112 IN 15 DROP IV ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number MX9128
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 112 in 15 drop iv administration set came apart.The following information was provided by the initial reporter: material no: (b)(4), batch no: 19127048.It was reported that bd maxguard 15 drop administration set with 3 needleless y-sites came apart very easy while hooked up to the patient.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of tubing coming apart very easy could not be verified due to the product not being returned for failure investigation.A device history record review for model mx9128 lot number 19127048 was performed.The search showed that a total of 3,600 units in 1 lot number was built on 27dec2019.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.
 
Event or Problem Description
It was reported that 112 in 15 drop iv administration set came apart.The following information was provided by the initial reporter: material no: mx9128 batch no: 19127048.It was reported that bd maxguard 15 drop administration set with 3 needleless y-sites came apart very easy while hooked up to the patient.

Brand Name
112 IN 15 DROP IV ADMINISTRATION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10575232
Report Number9616066-2020-02788
Device Sequence Number2992901
Product Code FPA
UDI-Device Identifier10885403237621
UDI-Public10885403237621
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/27/2024
Device Model NumberMX9128
Device Catalogue NumberMX9128
Device Lot Number19127048
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/23/2020
Supplement Report FDA Received Date10/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;